MathSciNet Relay Station
MathSciNet bibliographic data
MR2225802 35K55 (35K15 53C44)
Nien, Chia-Hsing; Tsai, Dong-Ho Convex curves moving translationally in the plane. J. Differential Equations 225 (2006), no. 2, 605–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement